Anyone any experience of Euthyral?

After a TT in Jan. I was put on LEVO 100, this was gradually increased to 137 and then has been coming down again as my heart was racing. I saw the Doctor this morning and he felt that the 112.5 was maybe still too high. However, I am still weary and achy. Eventually we decided to change the Levo to Euthyral 100 (which i believe has 25 of T3 already in there). So maybe this will make some difference. Has anyone had any experience with this medication?

I so badly want this to make a difference, but I can't remember hearing about this medication before.

4 Replies

oldestnewest
  • Hi France, this medication is not prescribed here in the UK, so you may not get many responses here.

    If you understand French, the French thyroid forum might be more helpful on this subject.

    forum-thyroide.net/index.ht...

    Hope it turns out to be the answer for you. We will be interested to hear the outcome, even though we don't have it here, so do keep us updated on your progress :)

  • If it contains T3 as well as T4, I expect you will feel an improvement and hopefully you will. I think everyone who has a TT should be given T3 in addition if not natural dessicated thyroid altogether.

    I hope you feel better soon.

    I have just read that it does contain T4 and T3, so that's good.

  • Just to update you with this change of medication. I started on Saturday and had two very bad days but they were busy days and extremely hot days (40 degrees). By Monday I was feeling a glimmer of hope and this has increased. I am generally feeling better than I have possibly for years. I am feeling more positive, less hopeless fatigue, less pain and I am able to use my brain more effectively. I am not counting any chickens - I have had too many ups and downs to do that - but I do wonder if I may be on a more suitable path than the plain Levo solution. Fingers Crossed

  • Hi, ive been on euthyral for about 4 years now and feel much better, i was on armour thyroid before that but was so weepy and still tired, im english but live in belgium so easy to get here,just watch your dosage can become hyper and lose hair if taking too much:-) i advise you to take iron, vit B and vit D a all time low with hashimoto patients

You may also like...